Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (1): 010301    DOI: 10.1088/1674-1056/19/1/010301
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Lie symmetries and conserved quantities for a two-dimensional nonlinear diffusion equation of concentration
Zhao Lia, Fu Jing-Lia, Chen Ben-Yongb
a Institute of Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China; b Institute of Mechanical and Automation Control Engineering, Zhejiang Sci-Tech University, Hangzhou 310018, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn